# SDR SWAA2022050290162

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 32,126 hours, 14,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT IS CRACKED AT STA 540 RBL 1. -MARKED- / [01] REMOVED AND REPLACED PER SRM 51-40-02;[02] C/W INSPECTION
